# SDR FDEA200907142619

- Difficulty date: July 14, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340087225
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLES ON RT PYLON SUPPORT BRACKET AND BOTTOM WING SKIN.   REPAIR PERFORMED IAW DWG R571-50532ISS A , APPROVED BY RAS /BAE/1009863/2009 ISS A AND EA 6-2900-131227.
